Alert archive / Texas / Small Craft Advisories in 2016
Small Craft Advisory 46, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Nov 27, 2016, 9:07 AM CST. It took effect at Nov 27, 2016, 6:00 PM CST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2016, 9:07 AM CST (15:07 UTC)
- In effect from
- Nov 27, 2016, 6:00 PM CST
- Expired
- Nov 29, 2016, 3:00 AM CST
- In force
- 33 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
546 WHUS74 KBRO 271507 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 907 AM CST SUN NOV 27 2016 ...STRONG WINDS AND HIGH SEAS TONIGHT AND MONDAY... .STRONG SOUTH WINDS AND ELEVATED SEAS WILL DEVELOP TONIGHT AND MONDAY DUE TO A TIGHTER SURFACE PRESSURE GRADIENT BETWEEN GULF HIGH PRESSURE AND PLAINS LOW PRESSURE. GMZ150-155-170-175-272130- /O.NEW.KBRO.SC.Y.0046.161128T0000Z-161129T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 907 AM CST SUN NOV 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST MONDAY. * WINDS...SOUTH 20 TO 33 KNOTS. * WAVES/SEAS...SIX TO NINE FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
422 WHUS74 KBRO 271951 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 151 PM CST SUN NOV 27 2016 ...STRONG WINDS AND HIGH SEAS TONIGHT AND MONDAY... .STRONG SOUTH WINDS AND ELEVATED SEAS WILL DEVELOP TONIGHT AND MONDAY DUE TO A TIGHTER SURFACE PRESSURE GRADIENT BETWEEN GULF HIGH PRESSURE AND PLAINS LOW PRESSURE. GMZ130-132-135-280000- /O.NEW.KBRO.SI.Y.0045.161128T0600Z-161128T1500Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 151 PM CST SUN NOV 27 2016 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS, WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY. * WINDS...SOUTH 16 TO 21 KNOTS AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-280000- /O.CON.KBRO.SC.Y.0046.161128T0000Z-161129T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 151 PM CST SUN NOV 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST MONDAY... * WINDS...SOUTH 20 TO 30 KNOTS. * WAVES/SEAS...FIVE TO EIGHT TO FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
415 WHUS74 KBRO 280017 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 617 PM CST SUN NOV 27 2016 ...STRONG WINDS AND HIGH SEAS TONIGHT AND MONDAY... .STRONG SOUTH WINDS AND ELEVATED SEAS WILL DEVELOP TONIGHT AND MONDAY DUE TO A TIGHTER SURFACE PRESSURE GRADIENT BETWEEN GULF HIGH PRESSURE AND A CENTRAL PLAINS LOW PRESSURE AREA. GMZ130-132-135-281000- /O.CON.KBRO.SI.Y.0045.161128T0600Z-161128T1500Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 617 PM CST SUN NOV 27 2016 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY... * WINDS...SOUTH AROUND 20 KNOTS AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-281000- /O.CON.KBRO.SC.Y.0046.000000T0000Z-161129T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 617 PM CST SUN NOV 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY... * WINDS...SOUTH 20 TO 25 KNOTS. * WAVES/SEAS...BUILDING 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
778 WHUS74 KBRO 281007 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 407 AM CST MON NOV 28 2016 ...STRONG WINDS AND HIGH SEAS WILL CONTINUE TODAY... .STRONG SOUTH WINDS AND ELEVATED SEAS WILL CONTINUE TODAY DUE TO A TIGHT SURFACE PRESSURE GRADIENT BETWEEN GULF HIGH PRESSURE AND A CENTRAL PLAINS LOW PRESSURE AREA. GMZ130-132-135-281500- /O.CON.KBRO.SI.Y.0045.000000T0000Z-161128T1500Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 407 AM CST MON NOV 28 2016 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WINDS...SOUTH AROUND 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-281815- /O.CON.KBRO.SC.Y.0046.000000T0000Z-161129T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 407 AM CST MON NOV 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...SOUTH 20 TO 25 KNOTS. * WAVES/SEAS...BUILDING 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
854 WHUS74 KBRO 281516 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 916 AM CST MON NOV 28 2016 ...STRONG WINDS AND HIGH SEAS WILL CONTINUE TODAY... .STRONG SOUTH WINDS AND ELEVATED SEAS WILL CONTINUE TODAY DUE TO A TIGHT SURFACE PRESSURE GRADIENT BETWEEN GULF HIGH PRESSURE AND A CENTRAL PLAINS LOW PRESSURE AREA. GMZ130-132-135-281800- /O.EXP.KBRO.SI.Y.0045.000000T0000Z-161128T1500Z/ /O.NEW.KBRO.SI.Y.0046.161128T1516Z-161128T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 916 AM CST MON NOV 28 2016 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS, WHICH IS IN EFFECT UNTIL NOON CST TODAY. * WINDS...SOUTH AROUND 20 KNOTS GUSTS 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-282330- /O.CON.KBRO.SC.Y.0046.000000T0000Z-161129T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 916 AM CST MON NOV 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...SOUTH 20 TO 25 KNOTS. * WAVES/SEAS...7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
323 WHUS74 KBRO 282003 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 203 PM CST MON NOV 28 2016 ...HAZARDOUS SEAS TO LINGER THIS EVENING... .RESIDUAL SEAS TO REMAIN HAZARDOUS THROUGH THE EVENING HOURS AS SOUTH WINDS STEADILY DIMINISH. GMZ170-175-290330- /O.EXT.KBRO.SC.Y.0046.000000T0000Z-161129T0600Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 203 PM CST MON NOV 28 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...SOUTH 15 TO 20 KNOTS. * WAVES/SEAS...6 TO 8 FEET IN THE EVENING SUBSIDING 4 TO 6 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-290300- /O.EXT.KBRO.SC.Y.0046.000000T0000Z-161129T0300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 203 PM CST MON NOV 28 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...SOUTH 15 TO 20 KNOTS EARLY THEN DIMINISHING 15 KNOTS OR LESS AFTER MIDNIGHT. * WAVES/SEAS...5 TO 8 FEET IN THE EVENING SUBSIDING 4 TO 5 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
673 WHUS74 KBRO 290242 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 842 PM CST MON NOV 28 2016 ...ELEVATED SEAS PERSISTING ON THE GULF... .RESIDUAL SEAS WILL REMAIN ABOVE CRITERIA THROUGH EARLY MORNING. GMZ150-155-170-175-290900- /O.EXT.KBRO.SC.Y.0046.000000T0000Z-161129T0900Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 842 PM CST MON NOV 28 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST TUESDAY... * WINDS...SOUTH 15 TO 20 KNOTS. * WAVES/SEAS...6 TO 8 FEET IN THE EVENING SUBSIDING 4 TO 6 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 27, 5:44 AM CST, 3 hours 23 minutes earlier.
Area forecast discussion, Nov 27, 5:44 AM CST, 3 hours 23 minutes before
Area Forecast Discussion...UPDATED National Weather Service BROWNSVILLE TX 544 AM CST Sun Nov 27 2016 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION...Multi low and mid level cloud decks prevail across Deep South Texas this morning. Except for some patchy MVFR vsby due to ground fog, VFR conditions expected for the next 24 hours. BRO radar shows a few light showers drifting northwest, so will mention VCSH at BRO. Low level winds will increase providing strong surface winds of 20 to 30 knots while any morning occasional MVFR cigs will quickly rise to VFR but maintaining a ceiling between 3500- 5000 feet. Southeast winds will diminish slightly later this evening but should still remain around 15 knots through the overnight hours. && .PREV DISCUSSION... /issued 429 AM CST Sun Nov 27 2016/ SHORT TERM (Now through Monday): A weak surface trough along the Mexican coast is generating a few showers across portions of the Rio Grande Valley this morning. This activity was moving to the northwest around 15 mph. Some light fog will be possible across Deep South Texas through sunrise, but the lack of a significant focus for moisture will keep fog from getting thick. Otherwise, a weak 500 mb ridge overhead will allow drier weather to prevail across the region today. Warming and well above normal temperatures are expected through the next 36 hours due to a redeveloping and intensifying onshore flow. High temperatures today will be in the low to mid 80s with a mix of sun and clouds. Low temperatures tonight will range from the mid 60s across the ranchlands to the lower 70s near the coast. Monday will be breezy and unseasonably warm with near record high temperatures. A pre-frontal trough will move across Deep South Texas and the Rio Grande Valley Monday afternoon. This will lead to clearing skies and allow drier air to filter into the area. LONG TERM (Monday Night through Saturday): The long term portion of the forecast will be punctuated by the passage of two cold fronts, the first during the pre-dawn hours of Wednesday morning, and the second during the daylight hours of Saturday. Both cold front passages will bring isolated to scattered showers and thunderstorms, with the more robust rain chances occurring with the Saturday cold front bolstered by closed 500 mb low pressure over western Mexico. Due to the relatively rapid succession of cold fronts, significant cloud cover, and opportunity for rainfall, generally near normal daytime high and overnight low temperatures are forecast through the period. MARINE (Now through Monday): Buoy 42020 reported east-southeast winds around 14 knots gusting to around 18 knots with seas slightly over 4.9 feet with a period of 7 seconds at 03 CST/09 UTC. The pressure gradient will strengthen today resulting in stronger winds and slightly higher seas. Winds are expected to reach 15 to 20 knots during the afternoon over the Gulf waters with sustained winds of 20 knots becoming more likely after sunset. Moderate winds will prevail across the Laguna Madre today resulting in exercise caution conditions. Small craft advisories will likely be needed tonight for the Lower Texas Gulf waters. Strong south winds and building seas will continue across the Gulf waters tonight and Monday. A weak boundary will approach the coastal waters Monday afternoon which will allow winds to slightly weaken. Monday Night through Saturday: Adverse marine conditions are anticipated along the Lower Texas Coast Monday night, Wednesday, and Friday night through Saturday due to frontal passages and tighter surface pressure gradients. A Small Craft Advisory is likely for all or portions of the Lower Texas coastal waters during these time periods, with a brief period of gale force wind gusts during the morning hours of Wednesday. Outside of these time frames, generally moderate winds and seas will prevail, with Small Craft Exercise Caution possible occasionally. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && This product is also available on the web at: HTTP://WEATHER.GOV/RGV 63
Hazardous weather outlook, Nov 27, 4:18 AM CST, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 418 AM CST SUN NOV 27 2016 TXZ248>257-281030- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 418 AM CST SUN NOV 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-281030- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 418 AM CST SUN NOV 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS LIKELY FOR THE LOWER TEXAS GULF WATERS TONIGHT DUE TO STRONG SOUTHERLY WINDS AND BUILDING SEAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SMALL CRAFT ADVISORIES ARE LIKELY FOR THE LOWER TEXAS GULF WATERS MONDAY DUE TO STRONG SOUTHERLY WINDS AND BUILDING SEAS. A STRONG COLD FRONT EARLY WEDNESDAY WILL BRING IN ANOTHER ROUND OF SMALL CRAFT ADVISORIES AND A SMALL CHANCE FOR GALE FORCE GUSTS. SMALL CRAFT ADVISORIES ARE ANTICIPATED FOR THE LAGUNA MADRE MONDAY FOR STRONG SOUTH WINDS AND WEDNESDAY WITH THE PASSAGE OF STRONG COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 1:51 PM CST | Small Craft Advisory for Winds | BRO | 19 hr |
Nearby
Small Craft Advisories in Texas, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.